Jan 6, 2012
greetins Mr. Nelson, I have hypogonadotropic hypogonadism and Im taking 200mg of testosterone enanthate every 2 weeks. But my estradiol levels are a bit high, so I will start using an aromatase inhibitor, maybe arimidex. Can you tell me if I would also benefit from a shot of hcg maybe two days before the next shot of testosterone and in which dosage?
Response from Mr. Vergel
It depends on what you want to accomplish with the use of human chronionic gonadotropin (More info on HCG's use to improve testicular volume while using testosterone replacement can be found here: The Use of HCG to Increase Testicular Size and Sex Drive While on Testosterone Replacement Therapy )
HCG can also increase estradiol (a female hormone) blood levels, so you may want to start readjust your anastrozole (Arimidex) dosage accordingly to ensure that your estradiol is not high. Hight estradiol caused by the conversion of testosterone into that female hormone can cause breast enlargement, mood swings, and sexual dysfunction in males. But men need estradiol also to keep healthy bone, skin and brain health, so be careful with overdosing anastrozole. More on how to manage estradiol and other potential side effects of testosterone here : Monitoring Testosterone Replacement Therapy (TRT) )
Many physicians are reluctant to prescribe HCG and anastrozole since they did not learn how to use these drugs in medical school to manage testosterone replacement side effects. Also, those two drugs are generic, so there are no pharmaceutical reps coming into their offices to provide information about their use. Anastrazole use in men is an off label use, which can make some doctors uncomfortable and some insurance companies refuse to pay for it. But you can get these two products cheaply by prescription from compounding pharmacies.
Nelson Vergel www.testosteronewisdom.com
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.